Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A representation theorem for stationary Markov chains
HTML articles powered by AMS MathViewer

by D. L. Hanson PDF
Bull. Amer. Math. Soc. 69 (1963), 465-466
References
    1. J. R. Blum and D. L. Hanson, On the representation problem for stationary stochastic processes with trivial tail field, University of New Mexico Tech. Rept. No. 29, March 1963.
  • David L. Hanson, On the representation problem for stationary stochastic processes with trivial tail field, J. Math. Mech. 12 (1963), 293–301. MR 0146896
  • M. Rosenblatt, Stationary processes as shifts of functions of independent random variables, J. Math. Mech. 8 (1959), 665–681. MR 0114249, DOI 10.1512/iumj.1959.8.58044
  • M. Rosenblatt, Stationary Markov chains and independent random variables, J. Math. Mech. 9 (1960), 945–949. MR 0166839, DOI 10.1512/iumj.1960.9.59059
Additional Information
  • Journal: Bull. Amer. Math. Soc. 69 (1963), 465-466
  • DOI: https://doi.org/10.1090/S0002-9904-1963-10967-2
  • MathSciNet review: 0149556